Involutions on Homotopy Spheres.
Inventiones mathematicae, Tome 24 (1974), pp. 35-50
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1974__24_142268,
author = {J.P. Alexander and G.C. Hamrick and J. Vick},
title = {Involutions on {Homotopy} {Spheres.}},
journal = {Inventiones mathematicae},
pages = {35--50},
year = {1974},
volume = {24},
zbl = {0276.57017},
url = {http://geodesic.mathdoc.fr/item/IM_1974__24_142268/}
}
J.P. Alexander; G.C. Hamrick; J. Vick. Involutions on Homotopy Spheres.. Inventiones mathematicae, Tome 24 (1974), pp. 35-50. http://geodesic.mathdoc.fr/item/IM_1974__24_142268/